# SDR FDEA201401260198

- Difficulty date: January 26, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559059
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM BS 1240 - 1260, WL 208.8 CORRODED.  DWG 146N5590 SHT 1 REV F.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
